# SDR DALA2023112709717

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA Y 715 AND X44 LH SIDE AT CPAX. SUMMARY OF NRC 00305: CUSP WEB STA Y 715 AND X44 LH SIDE AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4, FIGURE 220. (LP #0077736)
